Hi Loulinen, sorry to hear you are having problems. A good cream that worked well for my was Udderly Smooth with extra urea from Amazon, it was a tip passed onto us from the beautiful amazing Tatyana I know May17 and some of us Oct17 gangs bought in bulk. Best this though would be to check with your BC nurse and the team and also your Doctor, its not being a nuisance they will want you to let them know so they can help you, hope you get some relief soon. Shi xx
sorry if this seems a weird question. I finished chemo and started radiotherapy in July and also started taking tamoxifen. Within 1 week of radiotherapy and taking meds I noticed the skin in my left foot and toes was cracking and peeling, also on my knee, thick layers of skin, sore and itchy. This is all on my left side where I had breast cancer, my right side is fine.
has anyone experienced this? I have tried all sorts of creams and nothing is helping. I don’t feel like I can ask my breast care nurse anymore questions as she looks at me like I’m a nuisance!